My wife started taking advair diskus a little over two years ago. She has had trouble sleeping the last year and has had cramping in both legs at different times. Could the advair cause this. She had had problems with chemo and steroids severals years ago But has been in remission and doing fine except for the cramping
Sorry this question has not been answered earlier for you.
Joint pain and muscle soreness are reported side effects of Advair - probably due to the steroid component of Advair.
You should talk with her doctor if the cramps are continuing.
- Advair Diskus Information for Consumers
- Advair Diskus Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advair Diskus (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2011 • 2 answers
Posted 14 Mar 2012 • 5 answers
Advair Diskus - is there help for people to receive Advair at a lower cost? have problem being able?
Posted 24 Sep 2013 • 1 answer
Advair Diskus - will using advair 250/50 with other inhalers like pro-air and speriva for COPD have?
Posted 26 Jul 2014 • 1 answer
Posted 10 Feb 2016 • 2 answers